# SDR MALA060113

- Difficulty date: February 27, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Seat Track
- Condition: Corroded
- Location: Bs 296-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE CHECK IN BNA, FOUND SEAT TRACK AT LBLK 18.3 IS CORRODED AND HAS BEEN REPAIRED BETWEEN FS 296 TO FS 319 IAW MESABA EO#S53342. REF: EAMS WORK ORDER 213551 TASK 1514.
